On some integral inequalities of block type

B. Florkiewicz

Colloquium Mathematicae (1988)

  • Volume: 55, Issue: 1, page 179-189
  • ISSN: 0010-1354

How to cite


B. Florkiewicz. "On some integral inequalities of block type." Colloquium Mathematicae 55.1 (1988): 179-189. <http://eudml.org/doc/266988>.

author = {B. Florkiewicz},
journal = {Colloquium Mathematicae},
keywords = {integral inequalities of Block type},
language = {eng},
number = {1},
pages = {179-189},
title = {On some integral inequalities of block type},
url = {http://eudml.org/doc/266988},
volume = {55},
year = {1988},

AU - B. Florkiewicz
TI - On some integral inequalities of block type
JO - Colloquium Mathematicae
PY - 1988
VL - 55
IS - 1
SP - 179
EP - 189
LA - eng
KW - integral inequalities of Block type
UR - http://eudml.org/doc/266988
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.